# SDR SWIA200718184

- Difficulty date: April 27, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 33,828 hours, 28,795 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Damaged
- Location: Door Seal
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOUND MAIN CABIN DOOR IS SQUEALING VERY LOUDLY.  RETURNED TO SLC. REPAIRED DOOR SEAL STRIKER IAW CRJ REO 601R-53-22-033.
